Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 62, NWS Norman, OK

May 24, 2007Woodward County, Oklahoma

NWS Norman, OK issued this tornado warning at May 24, 2007, 1:06 AM CDT for Woodward County, Oklahoma. It was in force for 16 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2007, 1:06 AM CDT (06:06 UTC)
Expired
May 24, 2007, 1:22 AM CDT
In force
16 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Woodward County, OK

The radar

The Vance AFB radar (KVNX), 123 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 1:10 AM CDTHAIL 0.753 S Tangier, OK
May 24, 1:31 AM CDTHAIL 0.88Woodward, OKREPORTED ON THE NW SIDE OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 10:48 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
879 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 240606
TOROUN
OKC153-240645-
/O.NEW.KOUN.TO.W.0062.070524T0606Z-070524T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
106 AM CDT THU MAY 24 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 145 AM CDT

* AT 106 AM CDT...A DEVELOPING TORNADO WAS DETECTED BY DOPPLER RADAR 
  18 MILES SOUTHWEST OF WOODWARD...MOVING EAST AT 40 MPH.

* THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF WOODWARD
  COUNTY.

IN ADDITION TO A TORNADO...THIS STORM LIKELY CONTAINS DAMAGING 
STRAIGHT LINE WINDS GREATER THAN 80 MPH...AND LARGE HAIL.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3643 9959 3622 9959 3628 9918 3649 9919

$$

BURKE
2 follow-up statements
000 
WWUS54 KOUN 240614
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
113 AM CDT THU MAY 24 2007

OKC153-240645-
/O.CON.KOUN.TO.W.0062.000000T0000Z-070524T0645Z/
WOODWARD OK-
113 AM CDT THU MAY 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR WOODWARD
COUNTY...

AT 113 AM CDT...A DEVELOPING TORNADO WAS DETECTED BY DOPPLER RADAR 
14 MILES SOUTHWEST OF WOODWARD...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE WOODWARD.

* THE TORNADO WILL BE NEAR...
  TANGIER AROUND 120 AM CDT...
  WOODWARD...AROUND 130 AM CDT...
  MOORELAND AROUND 145 AM CDT...

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3643 9959 3622 9959 3628 9918 3649 9919

$$

BURKE
000 
WWUS54 KOUN 240622
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
121 AM CDT THU MAY 24 2007

OKC153-240631-
/O.CAN.KOUN.TO.W.0062.000000T0000Z-070524T0645Z/
WOODWARD OK-
121 AM CDT THU MAY 24 2007

...THE TORNADO WARNING HAS BEEN CANCELLED FOR WOODWARD COUNTY...

ROTATION HAD WEAKENED SUBSTANTIALLY WITH THIS STORM. LARGE HAIL AND 
DAMAGING STRAIGHT LINE WINDS REMAIN LIKELY.

LAT...LON 3643 9959 3622 9959 3628 9918 3649 9919

$$

BURKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 23, 9:34 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, May 23, 9:34 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT WED MAY 23 2007

.UPDATE...
AFTER AN INTIAL RUN OF SUPERCELLS ACROSS FAR NORTHWEST OKLAHOMA...
MOST OF THE MORE RECENT ACTIVITY HAS MANAGED TO STAY JUST TO THE
WEST OF CWA... IN THE OKLAHOMA AND TEXAS PANHANDLES. A SLOWLY NORTHWEST
ADVANCING WARM FRONT/STATIONARY FRONT IN THAT REGION HAS CONTINUED
TO BE A FOCUS FOR STORM DEVELOPMENT. MEANWHILE... AS THE UPPER
TROUGH OVER COLORADO AND NORTHERN NEW MEXICO LIFTS OUT
OVERNIGHT... A COLD FRONT WILL CONTINUE MOVING SOUTHEAST FROM
SOUTHWEST KANSAS AND INTO NORTHWEST OKLAHOMA BY MORNING. THIS
SHOULD SHIFT STORM DEVELOPMENT TO THE EAST... AND INTO THE CWA...
LATER TONIGHT. WE REDUCED POPS IN ALL AREAS BUT THE NORTHWEST FOR
THE FIRST PART OF THE NIGHT WHILE THE LATE NIGHT FORECAST LOOKS
GOOD. ALSO MADE SOME ADJUSTMENTS TO CLOUD COVER TO MATCH EXPECTED EVOLUTION
FROM CURRENT CONDITIONS... AND MINOR TWEAKS TO OVERNIGHT LOWS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  72  58  76 /  50  70  30  40
HOBART OK         65  72  57  78 /  60  60  30  40
WICHITA FALLS TX  67  75  62  79 /  40  70  60  40
GAGE OK           56  74  50  79 /  90  20  20  30
PONCA CITY OK     64  72  54  75 /  60  70  20  30
DURANT OK         69  79  63  79 /  20  70  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

32/22
Hazardous weather outlook, May 23, 7:31 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT WED MAY 23 2007

OKZ004>048-050>052-TXZ083>090-241200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
731 PM CDT WED MAY 23 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS NORTHWEST OKLAHOMA. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS OVER THE REMAINDER OF NORTHERN AND WESTERN
OKLAHOMA.

LOCATION...
THE MODERATE RISK IS NORTHWEST OF A LINE FROM ALVA TO ARNETT. THE
SLIGHT RISK BORDERS THE MODERATE RISK AREA...AND EXTENDS SOUTHEAST
AS FAR AS MANGUM...WATONGA...AND BLACKWELL.

TIMING...
SEVERE WEATHER IS POSSIBLE THROUGH 7 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
MODERATE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
EVENING AND TONIGHT. SEVERE WEATHER OPERATIONS IN THE SLIGHT RISK
AREA ARE MORE LIKELY AFTER MIDNIGHT.

DISCUSSION...
SEVERE STORMS WERE ONGOING THIS EVENING IN THE NORTHERN TEXAS
PANHANDLE...THROUGH FAR NORTHWEST OKLAHOMA...AND INTO SOUTHWEST
KANSAS. THESE STORMS WILL REMAIN FOCUSED ALONG AND NEAR A SLOWLY
RETREATING WARM FRONT. NUMEROUS THUNDERSTORMS WILL CONTINUE IN THIS
REGION OVERNIGHT...SUPPORTED BY AN UPPER LEVEL DISTURBANCE LIFTING
OUT OF SOUTHERN COLORADO...AND A STRENGTHENING LOW LEVEL JET OVER
THE PLAINS. MUCH OF THE SEVERE WEATHER WILL BE LIMITED TO THE
MODERATE RISK AREA THROUGH 2 AM. STRONG LOW LEVEL SHEAR AND
MODERATE INSTABILITY WILL SUPPORT OCCASIONAL SUPERCELLS...BUT STORM
MERGERS WILL RESULT IN HIGH PRECIPITATION STORMS...WITH VERY FEW
LONG LIVED SUPERCELLS. ANY STORM THAT CAN REMAIN ISOLATED OR LONG
LIVED WILL LIKELY PRODUCE VERY LARGE HAIL AND POSSIBLY TORNADOES.
ALL OTHER STORMS WILL STILL HAVE A CHANCE TO PRODUCE LARGE HAIL AND
BRIEF BUT DAMAGING STRAIGHT LINE WINDS AND TORNADOES.

AFTER 2 AM...THE UPPER LEVEL DISTURBANCE WILL EMERGE ONTO THE PLAINS
OF WESTERN KANSAS...CAUSING THE FRONTAL ZONE TO CONSOLIDATE AND
BEGIN TO SURGE SOUTHEAST AS A COLD FRONT. A MULTICELL COMPLEX OF
STORMS IS EXPECTED ALONG THE FRONT. THE MAIN THREAT WITH THESE
STORMS WILL BE DAMAGING STRAIGHT LINE WINDS...BUT SOME LARGE HAIL
AND TORNADOES WILL REMAIN POSSIBLE. THE COLD FRONT WILL REACH THE
SOUTHERN AND EASTERN EDGE OF THE SLIGHT RISK AREA AROUND 7 AM
THURSDAY.

ELSEWHERE...A MODERATELY STRONG CAP WILL PREVENT STORMS IN MUCH OF
THE REGION SOUTH OF INTERSTATE 44...BUT THERE IS A SMALL CHANCE THAT
THUNDERSTORMS CAN FORM AHEAD IN THIS REGION IF THE LOW LEVEL JET
PROVIDES ENOUGH LIFT TO BREAK THE CAP. IF THUNDERSTORMS DO FORM IN
CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS...ISOLATED
SEVERE WEATHER IS POSSIBLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...65 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL IS LIKELY AS THUNDERSTORM COVERAGE INCREASES
FROM NORTHWEST TO SOUTHEAST OVERNIGHT. THE GROUND REMAINS CLOSE TO
SATURATED FROM RAINFALL EARLIER THIS SPRING...MEANING LOCAL FLOODING
IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY SPREAD FROM CENTRAL OKLAHOMA INTO SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS THURSDAY AS THE COLD FRONT...AIDED
BY THUNDERSTORM OUTFLOW...PUSHES SOUTHWARD. WEAKENING SHEAR WILL
LIKELY LESSEN THE SEVERE WEATHER THREAT THURSDAY. THUNDERSTORM
CHANCES WILL CONTINUE FRIDAY AND SATURDAY AS THE FRONT STALLS OVER
NORTH TEXAS THEN MOVES BACK NORTH. THE UNSETTLED WEATHER PATTERN
WILL CONTINUE INTO THE WEEKEND...AND SCATTERED THUNDERSTORMS REMAIN
IN THE FORECAST THROUGH EARLY NEXT WEEK.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY MORNING.

BURKE

In the hours before

Special weather statement, May 23, 10:54 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT WED MAY 23 2007

OKZ009-240445-
ELLIS OK-
1054 PM CDT WED MAY 23 2007

...CORRECTED SPELLING...

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.

A LARGE SEVERE THUNDERSTORM WAS LOCATED 31 MILES WEST OF SHATTUCK AT
1054 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM HAS PRODUCED
TORNADOES THIS EVENING IN THE TEXAS PANHANDLE...AND A THREAT FOR
SEVERE WEATHER WILL LIKELY CONTINUE. THE STORM IS EXPECTED TO REACH
PARTS OF ELLIS COUNTY BETWEEN SHATTUCK AND CATESBY BY 12 AM CDT.

PEOPLE IN ELLIS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

BURKE
Special weather statement, May 23, 11:39 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1139 PM CDT WED MAY 23 2007

OKZ004-010-240530-
WOODWARD OK-HARPER OK-
1139 PM CDT WED MAY 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER AND WOODWARD
COUNTIES.

A LARGE SEVERE THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF
LAVERNE AT 1139 PM CDT...MOVING EAST TO NORTHEAST AT 30 MPH.

PEOPLE IN HARPER AND WOODWARD COUNTIES...INCLUDING THE CITY OF
WOODWARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

BURKE
Special weather statement, May 24, 12:13 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1213 AM CDT THU MAY 24 2007

OKZ004-240545-
HARPER OK-
1213 AM CDT THU MAY 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF MAY AT 1210 AM
CDT...MOVING NORTHEAST AT 25 MPH.

SMALL HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE. SEVERE WEATHER IS
POSSIBLE IN FAR SOUTHERN HARPER COUNTY. PEOPLE SHOULD REMAIN ALERT
AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

BURKE
Special weather statement, May 24, 12:21 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT THU MAY 24 2007

OKZ010-240545-
WOODWARD OK-
1221 AM CDT THU MAY 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODWARD COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES WEST OF FORT
SUPPLY TO 21 MILES WEST OF TANGIER AT 1221 AM CDT...MOVING EAST AT 25
MPH.

SMALL HAIL AND WINDS AROUND 55 MPH ARE LIKELY. SEVERE WEATHER COULD
REDEVELOP WITH THIS STORM AS IT MOVES INTO WOODWARD COUNTY. LISTEN
FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

BURKE
Special weather statement, May 24, 12:43 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1243 AM CDT THU MAY 24 2007

OKZ004-010-240615-
WOODWARD OK-HARPER OK-
1243 AM CDT THU MAY 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER AND WOODWARD
COUNTIES.

STRONG THUNDERSTORMS EXTENDED FROM 8 MILES NORTHEAST OF FORT SUPPLY
TO 15 MILES WEST OF WOODWARD AT 1243 AM CDT...MOVING EAST AT 35 MPH.

SMALL HAIL...VERY HEAVY RAIN...AND WINDS AROUND 50 MPH ARE LIKELY.

BURKE
Special weather statement, May 24, 12:59 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1259 AM CDT THU MAY 24 2007

OKZ010-240630-
WOODWARD OK-
1259 AM CDT THU MAY 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODWARD COUNTY.

A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 18 MILES
SOUTHWEST OF TANGIER AT 1259 AM CDT...MOVING EAST AT 35 MPH.

PEOPLE IN WOODWARD COUNTY...INCLUDING THE CITY OF WOODWARD...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 9:40 PM CDTSevere Thunderstorm WarningOUNHarper50 min
May 23, 10:29 PM CDTSevere Thunderstorm WarningOUNHarper61 min
May 23, 10:44 PM CDTTornado WarningOUNHarper46 min
May 23, 11:30 PM CDTSevere Thunderstorm WarningOUNEllis60 min
May 24, 12:39 AM CDTSevere Thunderstorm WarningOUNEllis51 min
May 24, 12:57 AM CDTTornado WarningOUNEllis33 min
May 24, 1:23 AM CDTSevere Thunderstorm WarningOUNWoodward52 min
May 24, 2:04 AM CDTSevere Thunderstorm WarningOUNRoger Mills41 min
May 24, 3:11 AM CDTSevere Thunderstorm WarningOUNAlfalfa34 min
May 24, 3:23 AM CDTSevere Thunderstorm WarningOUNGrant37 min
May 24, 3:45 AM CDTSevere Thunderstorm WarningOUNMajor30 min
May 24, 7:53 AM CDTSevere Thunderstorm WarningOUNTillman37 min

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.